# SDR DL73K021406

- Difficulty date: December 3, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 44,896 hours, 33,747 cycles
- Engine: Pwa JT8D15A
- Engine time: 41,325 hours, 31,873 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 12924011
- Part serial: 22
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK FROM FLL TO BDL, RETURNED TO FLL.  BLEED TRIP OFF NR 1 ENG ON TAKEOFF ROLL.  REPLACED PRESSURE REGULATOR BLEED LINES FOR LEAKING.
